# SDR SWAA2021082303971

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 540 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GUSSET CRACKED AT FWD. CARGO COMPT. AFT. BLKH. AREA; STA. 540D; STRG. 19R. ; / [01] REMOVED DAMAGE GUSSET AT FWD CARGO COMPT AFT BLKH STA 540D S-19R;PER B737-7 SRM 51-4-02-0G-0.; [02] VERIFIED STEP 1; [03] OK TO INSTALL GUSSET AT FWD. CARGO AFT BULKHEAD BS 540D AT S-19R; [04] INSTALLED NEW GUSSET AT FWD. CARGO COMPT. AFT BLKH. AREA; STA. 540D; STRG. 19R; REF. : B737-7 SRM 51-40-02-0G-0; & DWG. 143A9481.; [05] VERIFIED STEP 4; TASK COMPLIED WITH; [06] VERIFIED STEP 4; TASK COMPLIED WITH
